# SDR ALG2005F00035

- Difficulty date: May 20, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N866AL
- Make and model: Skrsky S76C
- Aircraft serial: 760562
- Engine: Tmeca ARRIEL2B
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 955017200
- Part serial: 1955
- Condition: Inoperative
- Location: Fuel Control
- Part time: 653 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT A HOVER, THE NR 2 ENGINE FUEL FILTER LIGHT CAME ON DURING LIFT OFF, RETURNED TO PAD.  MAINTENANCE REMOVED NR 2 ENGINE FUEL FILTER PRESSURE SWITCH AND REPLACED WITH A NEW SWITCH, WORK DONE IAW MM AND GROUND RUN LEAK CHECK WAS GOOD.  (K)
